# SDR SWAA2022060815832

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 63,483 hours, 37,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER NEXT TO FWD; F/A JUMPSEAT BROKEN / [01] R/R?D FWD ENTRY DOOR; LOWER EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01. OPS CK NORMAL
